| Model Number |
B35200 |
| Medical Device Problem Codes |
Electromagnetic Interference (1194); Failure to Deliver Energy (1211); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received from rep indicating that the device was interrogated and found to be on and functioning.Rep clarifies that device was not off and that report of something having to be taken out of the implant and having to be replaced did not represent a device, therapy, procedure, or patient issue.
Event or Problem Description
It was reported that patient (pt) had an mri about 6 weeks ago and after the mri they noticed something was different, "they took something out of their dbs and need to get it replaced".Agent asked how things were different and pt said they did not know.Agent asked if pt was able to get therapy back on after the mri and pt said no.Agent asked if pt would like to use their equipment to turn therapy back on and pt said they are in a rehab care facility and does not have their equipment with them.Agent asked if pt had anyone who could bring it to them and pt did not respond.Reviewed the option for rep/doctor involvement and support.Pt requested to be in touch with a rep.Offered and sent email to the reps in the area.The patient was redirected to their healthcare provider to further address the issue.
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.